On some properties of analytic functions

Tsin-Hwa Shu

Annales Polonici Mathematici (1961)

  • Volume: 10, Issue: 3, page 237-246
  • ISSN: 0066-2216

How to cite


Shu, Tsin-Hwa. "On some properties of analytic functions." Annales Polonici Mathematici 10.3 (1961): 237-246. <http://eudml.org/doc/208146>.

author = {Shu, Tsin-Hwa},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {237-246},
title = {On some properties of analytic functions},
url = {http://eudml.org/doc/208146},
volume = {10},
year = {1961},

AU - Shu, Tsin-Hwa
TI - On some properties of analytic functions
JO - Annales Polonici Mathematici
PY - 1961
VL - 10
IS - 3
SP - 237
EP - 246
LA - eng
UR - http://eudml.org/doc/208146
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.